I take 5mg of lisinopril in the morning. I usuallly skip breakfast & drink 4 to 5 cups of coffee in the morning.I find myself getting lightheaded/dizzy spells on & off until mid-day.. I wondering if my BP may be dropping to low in the morning after the pill takes affect. I check my BP at night prior to bed and it runs 122/79. I also have been working out ( jogging ) since I started the lisinopril. Thanks
- Lisinopril Information for Consumers
- Lisinopril Information for Healthcare Professionals (includes dosage details)< / span>
- Side Effects of Lisinopril (detailed)< / span>
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
my head and eyes is making the dizziness worse. Is anyone else suffering with dizziness on Coumadin.
3 answers • 10 Jun 2010
I take atenolol for high blood pressure and been for 5 yrs think that is what making me dizzy,help! Do you think that it is safe to try taking half ...
1 answer • 20 May 2011
... day,dizzy, can't think straight.i have been on this for 3 months and also lost 30 lbs. cut caffiene out and jog 4 to 5 miles a day. my blood ...
1 answer • 25 May 2011
pressure due to Bystolic? I take 5mg.
1 answer • 19 Jul 2011